# SDR CALA2018121402562

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 34,915 hours, 12,235 cycles
- Engine: Cfmint CFM567B273F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NO 1 ENGINE INFLIGHT FUEL INDICATES 1000 LBS MORE IN T HE RH. A/C UPON BLOCKIN AT GATE NO ACTIVE FUEL NOTED ON #1ENG. OPEN FAN COWLS, NO LEAKS. PREFORMED ENG IDLE AND THE FOLLOWING ARE THE I DLE READINGS #1 N1-27,EGT 466,FF.83,N2 68.6,OIL PRS 36. #2 ENG N 1-26.7,EGT 419, FF .68, N2 67.9, OIL PRS 28. PER POWERPLANT ENGINEER ACP RUN OF BOTH ENGS AT 70% N1 FOR 20 MIN. #1 ENG;EGT-595 FF-3.46, #2 ENG; EGT-553 FF-3.33. FUEL USED DURING RUNS; #1 ENG 1.61 #2 ENG 1.43. IN CONCURRENCE WITH ENG CONTROLLER, AND PPE OK FOR ENGINE TO CONTINUE IN SERVICE. ADD EMP:U103281
